# SDR ASAA2015062512235

- Difficulty date: June 25, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 26,332 hours, 8,060 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 1414
- Condition: No Test
- Location: Fuel Quantity
- Part time: 48,571 hours, 19,080 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUELER REPORTED NR 2 FUEL INDICATOR FQI DOES NOT TEST.  ACFT GROUNDED.  REPLACED NR 2 REFUEL QTY INDICATOR REF MM 28-41-61, OPS NORMAL.
